# SDR 2007UALA04482

- Difficulty date: October 30, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,721 hours, 35,000 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Aft Cargo Pit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT HAS 8 STRINGER CLIPS CRACKED, FOUND DURING COA SKIN REPMT BS 727E STR 22L, BS767 STR'S 21L AND 25L, BS787 STR'S 21L AND 24L, BS 827 STR'S 22L AND 25L, ADD BS847 STR25L.
